Alert archive / Washington / Gale Warnings in 2017

Gale Warning 91, NWS Seattle, WA

November 20, 2017

NWS Seattle, WA issued this gale warning at Nov 20, 2017, 1:03 PM PST. It was in force for 98 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 20, 2017, 1:03 PM PST (21:03 UTC)
Expired
Nov 20, 2017, 2:41 PM PST
In force
98 min
Issued by
NWS Seattle, WA

The text

As transmitted.

523 
WHUS76 KSEW 202103
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
103 PM PST MON NOV 20 2017

PZZ132-210300-
/O.UPG.KSEW.SC.Y.0282.000000T0000Z-171120T2300Z/
/O.NEW.KSEW.GL.W.0091.171120T2103Z-171121T0000Z/
/O.NEW.KSEW.SC.Y.0283.171121T0000Z-171121T0300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
103 PM PST MON NOV 20 2017

...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 PM PST THIS
EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WEST 25 TO 35 KT THIS AFTERNOON, EASING TO 15 TO 25 KT
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ153-156-176-210515-
/O.CON.KSEW.SW.Y.0034.000000T0000Z-171120T2300Z/
/O.EXA.KSEW.GL.W.0090.171121T1200Z-171122T0000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
103 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY. 

* WAVES/SEAS...SOUTHWEST SWELL 11 FT AT 10 SECONDS.

* WINDS...INCREASING TO 25 TO 40 KT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ173-210515-
/O.CON.KSEW.SW.Y.0035.000000T0000Z-171120T2300Z/
/O.EXA.KSEW.GL.W.0090.171121T1200Z-171122T0000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
103 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PST THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY. 

* WAVES/SEAS...SOUTHWEST SWELL 11 FT AT 11 SECONDS.

* WINDS...INCREASING TO 25 TO 40 KT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ150-170-210515-
/O.CON.KSEW.SW.Y.0034.000000T0000Z-171120T2300Z/
/O.CON.KSEW.GL.W.0090.171121T1200Z-171122T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
103 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 3 PM PST THIS AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY...

* WAVES/SEAS...SOUTHWEST SWELL 11 FT AT 11 SECONDS.

* WINDS...INCREASING TO EAST 25 TO 40 KT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-210515-
/O.CON.KSEW.GL.W.0090.171121T1200Z-171122T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
103 PM PST MON NOV 20 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY...

* WIND...INCREASING TO EAST 25 TO 40 KT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-210300-
/O.EXT.KSEW.SC.Y.0282.000000T0000Z-171121T0300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
103 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WIND...WEST 15 TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-202300-
/O.CON.KSEW.RB.Y.0036.000000T0000Z-171120T2300Z/
GRAYS HARBOR BAR-
103 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
3 PM PST THIS AFTERNOON...

* COMBINED SEAS...10 TO 12 FT THIS AFTERNOON SUBSIDING TO 6 TO 8 
  FEET TONIGHT. 

* BAR CONDITION...ROUGH THROUGH THIS AFTERNOON AND MODERATE 
  TONIGHT. 

* FIRST EBB...STRONG...530 PM MONDAY.

* SECOND EBB...6 AM TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
525 
WHUS76 KSEW 202241
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
241 PM PST MON NOV 20 2017

PZZ132-210300-
/O.CAN.KSEW.GL.W.0091.000000T0000Z-171121T0000Z/
/O.EXT.KSEW.SC.Y.0283.171120T2241Z-171121T0300Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
241 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS
EVENING...
...GALE WARNING HAS ENDED...

* WINDS...WEST 15 TO 25 KT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-176-210645-
/O.CAN.KSEW.SW.Y.0034.000000T0000Z-171120T2300Z/
/O.CON.KSEW.GL.W.0090.171121T1200Z-171122T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
241 PM PST MON NOV 20 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ENDED...

* WINDS...INCREASING TO EAST 25 TO 40 KT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ173-210645-
/O.CAN.KSEW.SW.Y.0035.000000T0000Z-171120T2300Z/
/O.CON.KSEW.GL.W.0090.171121T1200Z-171122T0000Z/
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
241 PM PST MON NOV 20 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ENDED...

* WINDS...INCREASING TO 25 TO 40 KT ON TUESDAY.

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-202345-
/O.CAN.KSEW.RB.Y.0036.000000T0000Z-171120T2300Z/
GRAYS HARBOR BAR-
241 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR HAS ENDED...

$$

PZZ130-210645-
/O.CON.KSEW.GL.W.0090.171121T1200Z-171122T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
241 PM PST MON NOV 20 2017

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST TUESDAY...

* WIND...INCREASING TO EAST 25 TO 40 KT ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ134-210300-
/O.NEW.KSEW.SC.Y.0284.171120T2241Z-171121T0300Z/
ADMIRALTY INLET-
241 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING. 

* WIND...NORTHWEST 15 TO 25 KT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-210300-
/O.CON.KSEW.SC.Y.0282.000000T0000Z-171121T0300Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
241 PM PST MON NOV 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS
EVENING...

* WIND...WEST 15 TO 25 KT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Nov 20, 9:16 AM PST, 3 hours 47 minutes earlier.

Area forecast discussion, Nov 20, 9:16 AM PST, 3 hours 47 minutes before
Area Forecast Discussion...corrected typo
National Weather Service Seattle WA
916 AM PST Mon Nov 20 2017

.SYNOPSIS...A cold front will move east across the Western
Washington interior this morning. Convergence zone showers will
develop behind the front between Seattle and Everett through this
afternoon. A strong warm front will bring periods of moderate to
heavy rain Tuesday and Tuesday night, with the snow level rising
above 8000 feet. Wednesday will be less wet, then another front
moves through Wednesday night and Thanksgiving Day. Friday looks
relatively dry, then another front should arrive around Saturday.

&&

.SHORT TERM...RADAR shows a cold front moving across the W WA
interior this morning was moving over the Cascades at 9 AM. Some
areas of light rain were still present over the interior lowlands
but these should be done with by 11 AM. Onshore flow behind the
front will produce a convergence zone, likely between Seattle and
Everett, that should finally dissipate early this evening. The rest
of the W WA lowlands should remain dry this afternoon. There will be
a brief break in the precipitation this evening through most of
tonight.

A large deep upper level longwave trough is forming over the NE
Pacific around 145W. This is far enough offshore for moist SW flow
aloft to develop over W WA. A strong warm front will begin
spreading rain northward over W WA before 12Z/4 AM Tuesday with
the rain becoming heavy at times late Tuesday morning through
Tuesday afternoon before slowly tapering off. Snow levels are
expected to rise to 8000-9000 feet Tuesday afternoon through
Wednesday night. The warm front will bring heavy rain to the
Olympics and Cascades, which could drive some of the rivers
flowing off the mountains above flood stage. Refer to the
Hydrology section below.

At least the warm front will push temperatures up above normal
Tuesday and Wednesday, highs Tuesday should be in the mid to upper
50s, warming to the upper 50s to lower 60s on Wednesday.

Moist SW flow aloft will continue on Wednesday with a little light
rain around for wet warmth. Accumulations over the lowlands will
be light. However this will be just a short break since another
wet system will arrive later Wednesday night. Kam

LONG TERM...The next frontal system will bring another round of
rain to Western Washington late Wednesday night and Thanksgiving
Day. The rainfall doesn't look as heavy with this feature as with
the Tuesday and Tuesday night system, but the snow level will
still be 6000 to 7000 feet. Fairly moist southwest flow aloft will
continue over the region Friday and Saturday; it doesn't look dry
for these couple of days, but rather less wet. Models agree
generally that another frontal system - also with fairly high snow
levels - will arrive Saturday night or Sunday. McDonnal

&&

.AVIATION...Westerly flow aloft will continue today and tonight as
an upper level low moves east and weak high pressure builds. A cold
front will move southeast out of the area today. At the surface,
light to moderate northwest flow will develop. Flow will become
offshore later tonight as a strong warm front approaches the area
from the southwest. The air mass is moist and stable.

Over the interior, ceilings are still MVFR or even IFR as the cold
front remains nearby. West of Puget Sound there has been significant
improvement, to good VFR mainly, as skies start to clear. A clearing
trend will be apparent over all areas today, except a Puget Sound
convergence zone will likely form around the King-Snohomish county
line this afternoon. Conditions are expected to be VFR tonight over
all areas.

KSEA...IFR until 18Z or so, then improvement to MVFR and then VFR
this afternoon. Northerly wind less than 6 KT this morning will
become more variable this afternoon, then northeasterly tonight.
CHB

&&

.MARINE...A cold front will move east of Puget Sound this morning,
with light to moderate northwesterly wind behind the front. Small
craft advisory westerlies are forecast today in the strait, along
with residual swells above 10 ft on the coast.

A strong warm front will move north through the waters on Tuesday.
Gale force easterly winds are likely on Tuesday at the west entrance
and adjacent coastal waters. High end small craft advisory strength
winds are likely over most other waters, with gales possible on some.

The warm front will be followed by southerly flow on Wednesday.
Strong low pressure over the northeast Pacific will maintain
southerly flow on Thursday and Friday. CHB

&&

.HYDROLOGY...In the very short term, the only river above flood
stage is the Skokomish River in Mason County. It should crest
this morning just above flood stage then fall below this
afternoon.

The threat of flooding will become more widespread, though, as
warm wet frontal systems move through Tuesday/Tuesday night and
again Wednesday night/Thursday. The first system looks more
significant with 2 to 5 inches of rain over the Olympics and Mount
Rainier and 1 to 4 inches further north over the Cascades, and
with the snow level 8000 to 9000 feet. The second system won't
bring as much rain, but the snow level will be 6000 to 7000 feet.
We issued a flood potential outlook yesterday, and I will update
it this morning.

The Skokomish will almost certainly flood Tuesday or Tuesday night.
Northwest River Forecast Center guidance also shows several other
forecast area rivers cresting near or just above flood stage
including the Cowlitz, Nisqually, Snoqualmie, Skagit, Nooksack,
and Dungeness.

Landslides could also become a threat with the lowland rains
Tuesday and Tuesday night. The USGS landslide guidance shows one
or two stations near or just above the threshold of concern, and
of course the additional rain with that front will drive that
higher. McDonnal/Kam

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Storm Warning until 10 AM PST this morning for Cascades
     of Whatcom and Skagit Counties.

PZ...Small Craft Advisory for hazardous seas until 3 PM PST this
     afternoon for Coastal Waters From Cape Flattery To James
     Island 10 To 60 Nm-Coastal Waters From Cape Flattery To
     James Island Out 10 Nm-Coastal Waters From James Island To
     Point Grenville 10 To 60 Nm-Coastal Waters From James
     Island To Point Grenville Out 10 Nm-Coastal Waters From
     Point Grenville To Cape Shoalwater 10 To 60 Nm-Coastal
     Waters From Point Grenville To Cape Shoalwater Out 10 Nm.

     Small Craft Advisory for rough bar until 3 PM PST this afternoon
     for Grays Harbor Bar.

     Gale Warning from late tonight through Tuesday afternoon for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-West Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 3 PM PST this afternoon for Central
     U.S. Waters Strait Of Juan De Fuca-East Entrance U.S.
     Waters Strait Of Juan De Fuca.

     Small Craft Advisory for hazardous seas until 9 AM PST this
     morning for West Entrance U.S. Waters Strait Of Juan De
     Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.wrh.noaa.gov/sew/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 7:45 PM PSTWinter Storm WarningSEW14 hr
Nov 19, 8:05 PM PSTGale WarningSEW55 min
Nov 19, 8:05 PM PSTSmall Craft Advisory for Hazardous SeasSEW19 hr
Nov 19, 11:53 PM PSTSmall Craft AdvisorySEW19 hr
Nov 20, 2:54 AM PSTGale WatchSEW6 hr
Nov 20, 5:21 AM PSTRiver Flood WarningSEWMason27 hr
Nov 20, 8:45 AM PSTGale WarningSEW34 hr
Nov 20, 1:03 PM PSTSmall Craft AdvisorySEW6 hr
Nov 20, 2:22 PM PSTFlood WatchSEWClallam, Grays Harbor, Jefferson, King, Lewis, Mason and 5 more4 days
Nov 20, 2:41 PM PSTSmall Craft AdvisorySEW4 hr

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.